# SDR AALA201703309027

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 13,847 hours, 2,212 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR R3 EMERGENCY LIGHT (OVERHEAD EXIT LOCATION) SIGN INOPERABLE. SECURED GROUND PIN ON EXIT LOCATION SIGN AT DOOR R3 PER AMM 33-51-17. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
